# SDR AWXA200300387

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,902 hours, 38,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH LIGHT SYSTEM WAS FOUND ACTIVATED.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY PACKS IAW T/C A1C33011, OPERATIONAL CHECK WAS GOOD.
